# SDR C2XA00CL024

- Difficulty date: February 16, 2000
- Submitted: April 18, 2000
- Operation: Air carrier
- Aircraft: N34712
- Make and model: Emb EMB-120RT
- Aircraft serial: 120111
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 20885
- Condition: Failed
- Location: Lt Mlg Door
- Part time: 21,964 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLE - FLT 3237 - THE CREW REPORTED THAT AFTER TAKEOFF THE LEFT MAIN GEAR WOULD NOT RETRACT.  THE CREW CYCLED THE GEAR TWO MORE TIMES WITH THE INTRANSIT LIGHTS REMAINING ON.  THE AIRCRAFT RETURNED TO CLEVELAND WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LEFT GEAR UPLOCK ACTUATOR IAW EMBRAER MM 32-32-08.  MAINTENANCE ALSO ADJUSTED LEFT MAIN GEAR ACTUATOR IAW EMBRAER MM 32-32-10.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
